?

Log in

No account? Create an account

I want to use LJ more often

« previous entry | next entry »
Feb. 16th, 2011 | 03:22 pm

So Today I turned 23, which to me isn't a huge deal, but to some it's monumental.  Anyway, because I view today as any other, I wanted to do my normal things. I looked up therapists, doctors, school things, the usual.  I did find out that Dr. Becker (medical doctor not surgeon) not only practices in the city I live in (Milwaukie, which is pretty much Portland), but she is able to do my FAA Aviation Medical Class II certificate, but she works with trans patients.  I"m looking for a new doctor, that actually cares for me, because the doc I have now, is just not cool with my trans needs. She is open to it, but not willing to learn about it, and doesn't like when I input what I know.

Also, I need to take my blood tests again, I fought with my doctor to order them, and I haven't been able to go in yet. I suppose I could go in now, but honestly, who wants blood tests on their birthday, and on top of that, if I get blood drawn I can't drink tonight, because I'll be too weak...that sucks.  So, maybe tomorrow morning!

Life is odd, so many things going on.  Hope to post more often, so will be back on.
PS now my major is Aviation.  I know I keep changing it, but I am partnering with PCC and Embry Riddle, and could be a professional pilot in as little as two years.  Could have my bachelors in Professional Aviation in as little as 2.5 years.  Worth it.  I will be a flight instructor in as little as 1.5 years.  Pretty much, I feel good about this change, I could make bank, and if I decide I want to get another degree once I have my debt paid off, then I will go back to school.  As of now though, it looks promising and I am very excited.

Also, I'm having a really rough time with meds. I haven't taken a shot since my two year anniversary, which was 3 weeks ago due to pain when i inject. My doc (the one who doesn't care much), says that I should find different locations. I can't shoot in my ass because it makes me nervous because I can't see it. My doc says that I may have a lot of scar tissue in my thighs, and that I should increase my medication to 200mg a week, which I think is too much, because I had my period a few weeks ago.

Any thoughts out there?

Link | Leave a comment | Share

Comments {1}

man_in_a_bottle

(no subject)

from: man_in_a_bottle
date: Feb. 17th, 2011 03:18 am (UTC)
Link

hey Ryan,

first off happy birthday!

Secondly I am so happy you have decided to change your major into something you really want to do. Sometimes it just takes a lot of tries.

I went to Dr. Becker when I first started T. I think if you are feeling not confident with your current doctor she would be a good one to go to since she can do your T stuff plus this aviation medical clearance.

Reply | Thread